# SDR DXTA2014080605849

- Difficulty date: July 22, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 5,721 hours, 3,570 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE NOSE GEAR DOES NOT RETRACT NORMALLY.  WITH THE GEAR HANDLE IN THE UP POSITION, THE MANUAL NOSE GEAR UPL DOES NOT SEAT PROPERLY.  A SIDE HYD PRESS CONTINUES TO PROVIDE PRESS ON THE UPSIDE.  HOWEVER, BECAUSE THE UPL SWITCH DOES NOT MAKE APPROPRIATE CONTACT THE RED UNLOCKED LIGHT STAYS ILLUMINATED.  VISUALLY INSPECTED LT & RT MAIN WW WIRING HARNESSES FOR SECURITY OF INSTALLATION OR LOOSENESS & CONNECTORS.  ON LT WW HARNESS FOUND EVIDENCE OF WIRE CHAFING AT CONNECTOR PG 017, LT GEAR UPL SWITCH, FOUND PINS 1, 2, 3 & 5 SHORTED TO EACH OTHER.  DE-PINED CONNECTOR, REMOVED BLOCK HEAT SHRINK TO GAIN BETTER ACCESS TO INDIVIDUAL WIRES.  INSTALLED ENVIRONMENTAL SPLICES AT PG 017 PIN 1, 2, 3 & 5.  INSTALLED NEW BLOCK HEAT SHRINK OVER ALL WIRES, REPINED CONNECTOR & INSTALLED NEW HEAT SHRINKABLE CONNECTOR PART OF CONNECTOR PG 017.  PERFORMED WING OUT OF LT GEAR UPL SWITCH PG 017 TO CONNECTOR PG 001 WITH NO DEFECTS NOTED.  ALL WORK DONE IAW WIRING DIAGRAM 6708320 & 750 WD 20-10-01.  PERFORMED 10 GEAR SWINGS WITH NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD ALL WORK DONE IAW MM 32-00-01.
